# SDR IPXA10560932

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL AT B/S 1600 THRU 1680 RBL 25 THRU RBL 45 HAS SEVERAL INSERTS THAT ARE CORRODED AND PULLING THROUGH. SEVERAL PUNCTURES ON LOWER SURFACE.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
